Alert archive / Maine / River Flood Warnings in 2012
River Flood Warning 19, NWS Gray, ME
NWS Gray, ME issued this river flood warning at Oct 30, 2012, 6:51 PM EDT for Somerset County, Maine. It took effect at Oct 30, 2012, 11:12 PM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2012, 6:51 PM EDT (22:51 UTC)
- In effect from
- Oct 30, 2012, 11:12 PM EDT
- Expired
- Nov 1, 2012, 11:13 AM EDT
- In force
- 36 hr
- Issued by
- NWS Gray, ME
- Flood severity
- Minor
County Somerset County, ME
The radar
The Caribou radar (KCBW), 177 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kennebec River at Skowhegan (SKOM1).
- Action stage
- 9 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
291 WGUS41 KGYX 302251 FLWGYX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAY, MAINE 651 PM EDT TUE OCT 30 2012 ...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MAINE KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && MEC025-311051- /O.NEW.KGYX.FL.W.0019.121031T0312Z-121031T2230Z/ /SKOM1.1.ER.121031T0312Z.121031T0600Z.121031T1630Z.NO/ 651 PM EDT TUE OCT 30 2012 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE KENNEBEC RIVER AT SKOWHEGAN * FROM THIS EVENING UNTIL WEDNESDAY EVENING. * AT 6 PM THE FLOW WAS...27371 CFS. * MINOR FLOODING IS FORECAST. * FLOOD FLOW IS 35000 CFS. * THE RIVER WILL CONTINUE RISING TO NEAR 39970 CFS BY 2AM WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON. $$
6 follow-up statements
344 WGUS81 KGYX 310429 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1229 AM EDT WED OCT 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...MAINE SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC003-311629- /O.EXT.KGYX.FL.W.0017.000000T0000Z-121031T1920Z/ /CNWN3.1.ER.121030T0926Z.121030T1530Z.121031T1320Z.NO/ 1229 AM EDT WED OCT 31 2012 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SACO RIVER AT CONWAY. * FROM EARLY THIS MORNING UNTIL THIS AFTERNOON. * AT 11PM TUESDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 9.2 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING. $$ MEC025-311629- /O.EXT.KGYX.FL.W.0019.000000T0000Z-121031T2138Z/ /SKOM1.1.ER.121031T0434Z.121031T1200Z.121031T1538Z.NO/ 1229 AM EDT WED OCT 31 2012 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE KENNEBEC RIVER AT SKOWHEGAN. * UNTIL THIS AFTERNOON. * AT 12 AM WEDNESDAY THE FLOW WAS 34298 CFS. * MINOR FLOODING IS FORECAST. * FLOOD FLOW IS 35000 CFS. * THE RIVER WILL CONTINUE RISING TO NEAR 37120 CFS THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING. $$ jc
580 WGUS81 KGYX 311004 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 604 AM EDT WED OCT 31 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && MEC025-312100- /O.EXT.KGYX.FL.W.0019.000000T0000Z-121031T2100Z/ /SKOM1.1.ER.121031T1113Z.121031T1200Z.121031T1500Z.NO/ 604 AM EDT WED OCT 31 2012 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE KENNEBEC RIVER AT SKOWHEGAN. * FROM THIS MORNING UNTIL THIS AFTERNOON. * AT 4 AM WEDNESDAY THE FLOW WAS 34478 CFS. * MINOR FLOODING IS FORECAST. * FLOOD FLOW IS 35000 CFS. * THE RIVER WILL CONTINUE RISING TO NEAR 35125 CFS BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING. $$ NHC003-311034- /O.CAN.KGYX.FL.W.0017.000000T0000Z-121031T1920Z/ /CNWN3.1.ER.121030T0926Z.121030T1530Z.121031T0052Z.NO/ 604 AM EDT WED OCT 31 2012 THE FLOOD WARNING IS CANCELLED FOR THE SACO RIVER AT CONWAY. * AT 4 AM WEDNESDAY THE STAGE WAS 8.6 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. $$
842 WGUS81 KGYX 311546 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1146 AM EDT WED OCT 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && MEC025-010156- /O.EXT.KGYX.FL.W.0019.000000T0000Z-121101T0156Z/ /SKOM1.1.ER.121031T0916Z.121031T1800Z.121031T1956Z.NO/ 1146 AM EDT WED OCT 31 2012 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE KENNEBEC RIVER AT SKOWHEGAN. * FROM THIS AFTERNOON UNTIL THIS EVENING. * AT 11 AM THE FLOW WAS 34800 CFS. * MINOR FLOODING IS FORECAST. * FLOOD FLOW IS 35000 CFS. * THE RIVER WILL CONTINUE RISING TO NEAR 35320 CFS BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. $$
374 WGUS81 KGYX 010010 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 810 PM EDT WED OCT 31 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && MEC025-011210- /O.EXT.KGYX.FL.W.0019.000000T0000Z-121102T0203Z/ /SKOM1.1.ER.121031T0916Z.121101T1200Z.121101T2003Z.NO/ 810 PM EDT WED OCT 31 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE KENNEBEC RIVER AT SKOWHEGAN. * UNTIL THURSDAY EVENING. * AT 8PM WEDNESDAY THE FLOW WAS 36008 CFS. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD FLOW IS 35000 CFS. * THE RIVER WILL CONTINUE RISING TO NEAR 38260 CFS BY TOMORROW MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THURSDAY AFTERNOON. $$
681 WGUS81 KGYX 010728 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 328 AM EDT THU NOV 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && MEC025-011928- /O.EXT.KGYX.FL.W.0019.000000T0000Z-121102T0040Z/ /SKOM1.1.ER.121031T0916Z.121101T0500Z.121101T1840Z.NO/ 328 AM EDT THU NOV 1 2012 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE KENNEBEC RIVER AT SKOWHEGAN. * UNTIL THIS EVENING. * AT 3 AM THURSDAY THE FLOW WAS 37457 CFS. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD FLOW IS 35000 CFS. * THE RIVER WILL CONTINUE SLOWLY FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. $$
039 WGUS81 KGYX 011513 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1113 AM EDT THU NOV 1 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MAINE... KENNEBEC RIVER AT SKOWHEGAN AFFECTING SOMERSET COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && MEC025-011543- /O.CAN.KGYX.FL.W.0019.000000T0000Z-121102T0040Z/ /SKOM1.1.ER.121031T0916Z.121101T0500Z.121101T1251Z.NO/ 1113 AM EDT THU NOV 1 2012 THE FLOOD WARNING IS CANCELLED FOR THE KENNEBEC RIVER AT SKOWHEGAN. * AT 11 AM THE FLOW WAS 33865 CFS. * FLOOD FLOW IS 35000 CFS. * THE RIVER WILL CONTINUE TO FALL SLOWLY TODAY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Oct 30, 5:30 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Oct 30, 5:30 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 530 PM EDT TUE OCT 30 2012 .SYNOPSIS... LOCALLY HEAVY RAIN WILL CONTINUE IN PORTIONS OF NEW HAMPSHIRE AND MAINE THROUGH EVENING AS THE REMNANTS OF SANDY SLOWLY WEAKEN. THE REMNANT LOW WILL DRIFT ACROSS THE NORTHEASTERN UNITED STATES AND EASTERN CANADA THROUGH THE REMAINDER OF THE WEEK...KEEPING CLOUDS AND UNSETTLED WEATHER IN THE FORECAST. && .NEAR TERM /THROUGH TONIGHT/... 530 PM UPDATE...FORECAST REMAINS ON TRACK WITH HIGH POPS FOR SHOWERS. DEEP LAYER MOIST SOUTHEASTERLY FLOW CONTINUES TO STREAM OVER THE CWA. THIS IS AIDING IN NUMEROUS SHOWERS AND A FEW THUNDERSTORMS. THE CHANCES FOR THUNDER WILL DECREASE AS THE EVENING PROGRESSES...BUT THE SHOWER ACTIVITY WILL PROBABLY BECOME MORE WIDESPREAD. PREVIOUS DISCUSSION... AT 18Z...987 MILLIBAR LOW /REMNANTS OF SANDY/ WAS VICINITY OF PITTSBURGH /KPIT/. A MOIST SOUTHEAST FLOW ASSOCIATED WITH THIS SYSTEM CONTINUED ACROSS THE FORECAST AREA WITH RADAR AND SATELLITE SHOWING SCATTERED TO BROKEN UPSTREAM CONVECTION CONTINUING TO TRACK ONSHORE. THE POSSIBILITY FOR LOCALIZED FLOODING CONTINUES THROUGH EVENING WITH THESE AREAS OF CONVECTION...NAMELY ACROSS THE HIGHER TERRAIN...AND THE FLOOD WATCH WILL CONTINUE THROUGH LATE EVENING. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... THE REMNANTS OF SANDY CONTINUES TO WEAKEN ON WEDNESDAY...BUT THE CYCLONIC ONSHORE FLOW WILL RESULT IN SCATTERED TO BROKEN SHOWERS AND ISOLATED THUNDER ACROSS THE AREA...WITH THE MOST NUMEROUS ACTIVITY FOUND ACROSS NORTHERN AND EASTERN AREAS. HIGH TEMPERATURES SHOULD BE SIMILAR TO TODAY WITH READINGS MAINLY IN THE 60S. THE REMNANTS OF SANDY WILL LIFT NORTH INTO ONTARIO PROVINCE WEDNESDAY NIGHT. SHOWERS SHOULD END ACROSS THE COASTAL PLAIN BY WEDNESDAY EVENING WITH ANY LINGERING ACTIVITY CONFINED TO NORTHERN AND EASTERN SECTIONS OVERNIGHT. AS COLDER AIR IS INTRODUCED TO THE AREA BEHIND THE SYSTEM...COLUMN COOLS SUFFICIENTLY FOR SNOW SHOWERS ACROSS THE HIGH TERRAIN. && .LONG TERM /THURSDAY THROUGH MONDAY/... BY THURSDAY MORNING THE SURFACE LOW ASSOCIATED WITH THE REMNANTS OF SANDY WILL HAVE MIGRATED INTO CENTRAL QUEBEC. THE HEAVIER RAIN SHOWERS WILL HAVE MOVED NORTH OF NH AND MAINE WITH ONLY LIGHT SHOWERS OCCURRING FROM TIME TO TIME WITH NO REAL FOCUS OR FORCING MECHANISM BESIDES OROGRAPHIC LIFT. THE WEAKENING LOW PRESSURE SYSTEM WILL FILL AND MOVE EAST...DRIFTING OVER NORTHERN MAINE FRIDAY NIGHT BEFORE FINALLY MOVING OFFSHORE SATURDAY NIGHT. THIS WILL ALLOW COLD NORTHWEST FLOW TO DEVELOP AT THE SURFACE. TEMPERATURES WILL DROP A FEW DEGREES OVER THE WEEKEND AS COLD AIR ADVECTION FILTERS IN FROM THE NORTH. OVERNIGHT LOWS WILL BEGIN FLIRTING WITH FREEZING TEMPERATURES SATURDAY NIGHT. THE COLDEST NIGHT LOOKS TO BE SUNDAY NIGHT AS A COLD DOME OF HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. THE SURFACE HIGH DOMINATES THROUGH MONDAY BEFORE A SOUTHERN STREAM SHORT WAVE APPROACHES LATE MONDAY...INCREASING CLOUDS AND RAIN CHANCES. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... SHORT TERM /THROUGH WEDNESDAY NIGHT/...AREAS OF VFR IN SHOWERS AND ISOLATED THUNDERSTORMS THROUGH WEDNESDAY. AREAS OF MVFR WED NIGHT IN CEILINGS AND FOG WITH LCL IFR POSSIBLE IN VALLEY FOG. LONG TERM...PREVAILING VFR THURSDAY THROUGH SUNDAY WITH PERIODS OF SHOWERS AND MARGINAL MVFR CONDITIONS POSSIBLE AT KHIE AND KLEB. && .MARINE... SHORT TERM /THROUGH WEDNESDAY NIGHT/...WINDS AND SEAS CONTINUE AND THE GALE HAS BEEN REPLACED WITH A SMALL CRAFT ADVISORY WITH THE NEW MARINE PACKAGE THIS AFTERNOON. ONSHORE FLOW WILL ALMOST GUARANTEE AT LEAST A SMALL CRAFT FOR SEAS THROUGH THE END OF THE PERIOD. LONG TERM...SMALL CRAFT CONDITIONS MIGHT BE REACHED SUNDAY MORNING AND SUNDAY AS WINDS INCREASE BEHIND A DEPARTING LOW PRESSURE SYSTEM. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MEZ007>009-012>014. NH...FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NHZ001>006. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ150>154. &&
Hazardous weather outlook, Oct 30, 2:32 PM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 232 PM EDT TUE OCT 30 2012 MEZ007>009-012>014-NHZ001>006-311845- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- 232 PM EDT TUE OCT 30 2012 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018>028-NHZ007>010-013-014-311845- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 232 PM EDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-311845- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 232 PM EDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 30, 5:10 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
510 PM EDT TUE OCT 30 2012
MEZ014-021-022-026>028-302215-
COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN-SOUTHERN SOMERSET-
510 PM EDT TUE OCT 30 2012
...THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...KNOX
COUNTY...LINCOLN COUNTY...SOMERSET COUNTY AND WALDO COUNTY THROUGH
615 PM EDT...
AT 510 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED OVER TENANTS HARBOR...OR ABOUT 10 MILES SOUTH
OF ROCKLAND...MOVING NORTH AT 55 MPH. THIS THUNDERSTORM WILL AFFECT
AREAS IN AND AROUND TENANTS HARBOR...SPRUCE HEAD...ROUND
POND...BIRCH POINT STATE PARK...SOUTH THOMASTON...OWLS
HEAD...FRIENDSHIP...SAINT GEORGE...CUSHING AND THOMASTON THROUGH 615
PM EDT.
HEAVY RAINFALL CAN BE EXPECTED...WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS. CLOUD TO GROUND LIGHTNING IS ALSO EXPECTED.
LAT...LON 4405 6906 4396 6906 4398 6916 4387 6927
4386 6939 4387 6933 4392 6933 4387 6941
4389 6944 4476 6984 4485 6929 4474 6926
4472 6919 4425 6901 4417 6904 4416 6897
4416 6906 4410 6909 4409 6901 4411 6895
MLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 12:32 AM EDT | Areal Flood Warning | GYX | Oxford | 8 hr |
| Oct 30, 2:52 AM EDT | Areal Flood Warning | GYX | Androscoggin, Franklin, Oxford, Somerset | 10 hr |
| Oct 30, 3:03 AM EDT | River Flood Warning | GYX | Oxford | 14 hr |
| Oct 30, 3:37 AM EDT | Gale Warning | GYX | 11 hr | |
| Oct 30, 10:40 AM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Lincoln, Sagadahoc | 65 min |
| Oct 30, 11:49 AM EDT | Special Weather Statement | GYX | Kennebec | 41 min |
| Oct 30, 12:25 PM EDT | Special Weather Statement | GYX | Somerset, Waldo | 50 min |
| Oct 30, 2:54 PM EDT | Areal Flood Warning | GYX | Kennebec, Somerset, Waldo | 4 hr |
| Oct 30, 2:55 PM EDT | Small Craft Advisory | GYX | 12 hr | |
| Oct 30, 5:10 PM EDT | Special Weather Statement | GYX | Waldo | 65 min |
Nearby
River Flood Warnings in Maine, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.